# SDR IXXA2022090702

- Difficulty date: August 8, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 89,752 hours, 48,683 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skate Angle
- Part number: 112T700145
- Part serial: NSN
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW #1 PYLON AFT STINGER FAIRING 437DB I/B AFT WING TO FAIRING SUPPORT ANGLE T/E CRACKED
